phone calls are the most terrifying thing in the world
finally. someone who gets it.
While the medicine is healing my inside- it is destroying my exterior. My skin swells and falls away even if I scratch it by accident. The steroids make it swell up and my cheeks get puffy. My hair is falling out a scary amount from the methotrexate. I look tired all the time because of the bags and puffiness under my eyes.
If this had happened to me two years ago- I would be SEVERELY depressed. Luckily, I have learned that my appearance doesn’t mean everything. I have a boy that loves me for me, and doesn’t care what I look like. I have friends who won’t judge me if I go barefaced with these red lesions all over my face. And if all my hair fell out…well fuck it, I’m gonna rock a bald head and some colorful wigs.
I’m cutting my hair off tomorrow. While I’m doing this in hopes that it will help prevent more of it from falling out, it’s time for a change anyway…it feels like my body is going through some sort of metamorphosis with my skin and hair shedding. Hopefully, on the other end, I will emerge a butterfly, with wings even lovelier than before this all ever started. Not even lovelier, but stronger than before. I would rather have strength than beauty.